# SDR 95ZZZX3197

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N71BJ
- Make and model: Piper PA-28-151
- Aircraft serial: 287615325
- Engine: Lyc O320D3G
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Cam
- Part time: 2,044 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ENGINE QUIT IN-FLIGHT.  NO SUDDEN STOPPAGE.  SEVERAL ATTEMPTS TO RESTART N.G.  ACFT LANDED ON RUNWAY (MMK) OKAY.  NO DAMAGE.  INITIAL INVESTIGATION REVEALS CAMSHAFT DOES NOT ROTATE.  ENGINE CRATED AND SENT TO LYCOMING FOR FURTHER INVESTIGATION.  FAA TAG INSTALLED.
